# SDR HEEA0011706

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 3444 · Ground Proximity System
- Part: Transponder
- Part number: 7001840913
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER FAILED TEST 5.2 ON SST AND HAS LOW OUTPUT.
